# SDR E3MA20150821001

- Difficulty date: August 18, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N884ME
- Make and model: Urocop EC135T2
- Aircraft serial: 0884
- Aircraft time: 3,852 hours
- Engine: Tmeca ARRIUS2B2
- Engine time: 3,852 hours
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Stage of operation: AA
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT THE PILOT HEARD A NOISE FROM THE ENG WITH AN ASSOCIATED ACFT YAW.  THE TORQUE OF THE ENG FELL BELOW THE OPPOSING ENG FOLLOWED BY A CHIP CAUTION ON THE CAD.  THE ENG THEN TORQUE INDICATION CAME BACK TO MATCH THE OPPOSING ENG.  UPON POST FLIGHT WALK AROUND THE PILOT NOTICED OIL COMING FROM THE TURBINE AREA OF THE ENG, N1=3429, N2=9101.
